# SDR SWAA2013021412658

- Difficulty date: February 4, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 994015849
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB HAS CRACK AT STA 979 26-039.  CUT OUT DAMAGE DIM (6 3/4"X2") IAW B717 SRM 53-00-55 FIG 205.  FAB DOUBLER MAT USED 7075T6.050"PO 90014344. DIM (11"X4 1/4") FILLER 7075T6.040" PO 90014579. DIM (6 3/4"X2") IAW - B717 SRM 53-20-51 FIG 1.
